# SDR DUFA20140502001

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N572GW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Aircraft time: 35,358 hours, 50,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006669
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 35,358 hours, 50,548 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APPROX 200 FT AGL, THE PILOT BEGAN TO SEE & SMELL SMOKE IN THE COCKPIT.  CONTACTED ATC & DECLARED AN EMER, MADE A SAFE LANDING.  WHILE EXITING THE ACFT, NOTICED THE SMOKE WAS MUCH THICKER IN THE MID CABIN AREA. AN INSPECTION OF THE ENGS REVEALED NO EVIDENCE OF FIRE OR HEAT DAMAGE.   INSPECTION PANELS WERE REMOVED & IT WAS DISCOVERED THAT A 1/4 INCH HYD LINE HAD CHAFED AGAINST A BLD AIR TUBE AT THE MIX VLV.  HYD FLUID WAS SPRAYED UNDER HIGH PRESS DIRECTLY AT THE MIX VLV & WAS ABLE TO ENTER THE ENVIRONMENTAL SYS THROUGH THE COUPLING AT THE MIX VLV.  THE HYD LINE WAS REPLACED & THE BLD AIR TUBES CLEANED OF HYD FLUID.  ENG RUN WAS PERFORMED & REVEALED NO ABNORMALITIES.
